# SDR AU960698

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Part number: 68160351
- Condition: Corroded
- Location: Wing Te Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SYSTEM HINGE PLATES BADLY CORRODED IN AREA OF PIVOT BOLT  HOLES - UPPER ATTACHMENT BEARING SEIZED DUE TO LACK OF LUBRICATION
